# SDR AALA202412235125

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 37,088 hours, 15,928 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT FL370 THE CAPT PITOT LIGHT ILLUMINATED; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. FOUND D11294 CONNECTOR WITH 1 WIRE PULLED OUT REMOVED AND REPLACED D11294 (AALA202412228643), PER SWPM 20-30-22 AND REMOVED AND REPLACED CAPTAIN PITOT (AALA202412235125), PER AMM 34-11-01 OPERTIONAL AND LEAK CHECK GOOD.
